# SDR ASAA2016022515663

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 28,448 hours, 8,593 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT AIR CONDITION PACK LIGHT ON.  GOES OUT WHEN MASTER CAUTION RESET.  NO MASTER CAUTION WITH PACK LIGHT.  ACFT GROUNDED.  ACCOMPLISHED PACK CONTROLLER BITE TEST IAW AMM 21-61-00.  FOUND NR 2 TCV FAULT.  RESET FAULT AND RE-RAN BITE TEST WITH NO FAULTS PRESENT.
